Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 34, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 14, 2008, 8:56 AM CDT for Henderson County, Van Zandt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2008, 8:56 AM CDT (13:56 UTC)
- Expired
- May 14, 2008, 11:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 157 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1363 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 141358
FFWFWD
TXC213-467-141600-
/O.NEW.KFWD.FF.W.0034.080514T1356Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
856 AM CDT WED MAY 14 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HENDERSON COUNTY IN NORTHEAST TEXAS
SOUTHEASTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS
* UNTIL 1100 AM CDT
* AT 856 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN FROM ATHENS TO BROWNSBORO...MOVING
NORTHEAST AT 25 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 INCH WILL BE POSSIBLE THROUGH 1100 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BROWNSBORO...COFFEE CITY...EDOM AND CHANDLER.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3202 9605 3213 9609 3241 9575 3253 9559
3247 9557 3236 9544 3226 9544 3225 9546
3211 9545 3207 9557
TIME...MOT...LOC 1356Z 239DEG 22KT 3226 9575
$$2 follow-up statements
000
WGUS74 KFWD 141443
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 AM CDT WED MAY 14 2008
TXC213-467-141600-
/O.CON.KFWD.FF.W.0034.000000T0000Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-HENDERSON TX-
937 AM CDT WED MAY 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
EASTERN HENDERSON AND SOUTHEASTERN VAN ZANDT COUNTIES...
AT 937 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SHOWERS AND THUNDERSTORMS WITH MODERATE RAIN CONTINUING ACROSS
EASTERN HENDERSON AND SOUTHEASTERN VAN ZANDT COUNTIES. THE SHOWER
AND THUNDERSTORM ACTIVITY WAS MOVING NORTHEAST AT 25 MPH.
THE THREAT FOR ADDITIONAL HEAVY RAINS ACROSS THE WARNED AREA HAVE
ENDED. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS OF 2 TO 3 INCHES
MAY CONTINUE TO CAUSE FLOODING PROBLEMS NEAR ATHENS AND AREAS EAST
OF ATHENS. THERE MAY BE ONGOING FLOODING AND PONDING OF WATER ALONG
HIGHWAY 31 AND HIGHWAY 175 EAST OF ATHENS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3203 9598 3228 9585 3241 9575 3252 9559
3247 9557 3236 9544 3226 9544 3225 9546
3211 9545 3207 9557
TIME...MOT...LOC 1437Z 239DEG 22KT 3239 9550
$$000
WGUS74 KFWD 141555
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 AM CDT WED MAY 14 2008
TXC213-467-141606-
/O.EXP.KFWD.FF.W.0034.000000T0000Z-080514T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN ZANDT TX-HENDERSON TX-
1056 AM CDT WED MAY 14 2008
...THE FLASH FLOOD WARNING FOR EASTERN HENDERSON AND SOUTHEASTERN VAN
ZANDT COUNTIES EXPIRES AT 1100 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3203 9598 3228 9585 3241 9575 3252 9559
3247 9557 3236 9544 3226 9544 3225 9546
3211 9545 3207 9557
TIME...MOT...LOC 1556Z 239DEG 22KT 3264 9501
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 7:30 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 14, 7:30 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 730 AM CDT WED MAY 14 2008 .AVIATION... DIFFICULT TO TIME THE CONVECTION TODAY...BUT HAVE TSRA PREVAILING THIS MORNING THROUGH 14-15Z BEFORE WE GET INTO A LULL MID TO LATE MORNING WITH STABILIZATION FROM CURRENT CONVECTIVE EPISODE. WEAK FRONT WILL CONTINUE TO SLIP SOUTH WITH WINDS GOING NORTH AT METROPLEX SITES. WILL SHOW VCTS POSSIBLE THIS AFTERNOON AND EVENING AS MAIN UPPER LEVEL LOW MOVES INTO OKLAHOMA. CONFIDENCE TOO LOW TO PICK A PRECISE TIME...AND LATER TAFS WILL HAVE TO AMEND FOR TRENDS. OTHERWISE...EXPECT VFR CIGS TO PREVAIL TODAY. MVFR CIGS EXPECTED OVERNIGHT WITH CONVECTION CHANCES ENDING FROM WEST TO EAST BY 9 PM. && .DISCUSSION... SEVERAL CLUSTERS OF STORMS CONTINUE TO AFFECT NORTH TEXAS THIS MORNING IN ADVANCE OF AN UPPER LEVEL LOW CURRENTLY OVER THE AZ/NM BORDER. ONE LINEAR CLUSTER IS MOVING INTO EAST TEXAS WITH ADDITIONAL THUNDERSTORM DEVELOPMENT MOVING INTO THE SOUTHWESTERN COUNTIES OF THE CWA. STORMS HAVE ALSO BEGUN TO FIRE IN THE PAST HOUR ALONG THE FRONT CROSSING THE RED RIVER. THE PRECIPITATION FORECAST FOR THE NEXT 24-48 HOURS IS MURKY. EXPECT SEVERAL ROUNDS OF STORMS TO OCCUR WITHIN THE NEXT 24-36 HOURS BUT LOCATION AND TIMING IS VERY DIFFICULT TO PINPOINT. THEREFORE...WILL CARRY 70 POPS FOR TODAY ACROSS ALL OF NORTH TEXAS AND THEN TREND POPS ALONG THE SECOND FRONT TONIGHT. WEAK FRONT IS CURRENTLY CROSSING THE RED RIVER WITH NORTHERLY WINDS AND COOLER TEMPERATURES BEHIND IT. THIS FRONT WILL SLIDE DOWN TO NEAR THE I-20 CORRIDOR BEFORE STALLING THIS AFTERNOON. IN ADDITION TO THE FRONT...A DRYLINE WILL DEVELOP ACROSS CENTRAL TEXAS. THESE TWO FEATURES WILL PROVIDE A FOCUS FOR ADDITIONAL STORM DEVELOPMENT TODAY. EXPECT THE STORMS TO BE ON AND OFF TODAY WITH SEVERAL WAVES/CLUSTERS POSSIBLE. MODELS INDICATE THAT THE ATMOSPHERE WILL REMAIN UNSTABLE OVER MOST OF NORTH TEXAS TODAY. MODERATE INSTABILITY AND A RELATIVELY WEAK CAP COMBINED WITH THE UPPER LEVEL LIFT AND SUPPORT FROM SEVERAL EMBEDDED SHORT WAVES WILL SUPPORT PROLONGED SEVERE DEVELOPMENT TODAY. SHEAR PARAMETERS ARE FAVORABLE TO SUPERCELL DEVELOPMENT. OVERNIGHT TONIGHT...A LINEAR MCS MAY DEVELOP ALONG THE SECOND FRONT AND PUSH ACROSS NORTH TEXAS. MAIN THREATS ASSOCIATED WITH SEVERE WEATHER WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALIZED HEAVY RAINFALL THAT MAY RESULT IN FLASH FLOODING...BUT CANNOT RULE OUT AN ISOLATED TORNADO. SECOND FRONT WILL SWEEP THROUGH ON THURSDAY BRINGING THE RAIN CHANCES TO AN END WITH IT. THE MOVEMENT OF THE FRONT WILL BE AIDED BY THE EJECTION OF THE UPPER LEVEL LOW ACROSS THE TEXAS PANHANDLE AND INTO OKLAHOMA. MODELS CONTINUE TO DEVELOP A SECOND UPPER TROUGH/LOW OVER THE DESERT SOUTHWEST BY THIS WEEKEND. THIS UPPER LEVEL FEATURE SITS OVER THE SOUTHWEST UNITED STATES FOR A FEW DAYS BEFORE MOVING EAST AS AN OPEN WAVE ON SUNDAY. RIDGE THEN BUILDS IN ACROSS THE WESTERN HALF OF THE COUNTRY WITH A TROUGH OVER THE EASTERN HALF...RESULTING IN NW FLOW OVER TEXAS. FORECAST LOOKS DRY AFTER THURSDAY WITH THE SECOND UPPER LEVEL LOW HAVING VERY LITTLE EFFECT ON NORTH TEXAS. BOUNDARY LAYER WILL NOT RECOVER DUE TO UNFAVORABLE WIND REGIMES IN THE LOW LEVELS AND THE GULF OF MEXICO WILL REMAIN CLOSED UNTIL THE MIDDLE OF NEXT WEEK. TEMPERATURES TODAY WILL BE TRICKY AS PRECIPITATION AND MOSTLY CLOUDY SKIES WILL TEMPS BELOW NORMAL. HOWEVER...IF ANY BREAKS IN THE CLOUDS OCCUR THIS AFTERNOON... TEMPERATURES MAY ACTUALLY BE SEVERAL DEGREES WARMER THAN CURRENT FORECAST. CURRENT FORECAST RANGES FROM MID 70S IN THE NORTH TO MID 80S IN THE SOUTH. THURSDAY WILL BE COOLER BEHIND THE SECOND FRONT AND THEN A GRADUAL WARMING WILL OCCUR AS WEAK RIDGING DEVELOPS AHEAD OF THE NEXT UPPER LEVEL LOW...FOLLOWED BY STRONGER RIDGING AFTER THIS WEEKEND. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 61 74 54 79 / 70 60 20 10 5 WACO, TX 82 65 77 54 81 / 70 50 40 10 5 PARIS, TX 75 61 74 51 77 / 70 60 30 10 5 DENTON, TX 76 59 73 50 79 / 70 60 10 10 5 MCKINNEY, TX 76 60 73 51 77 / 70 60 20 10 5 DALLAS, TX 79 62 74 55 80 / 70 50 20 10 5 TERRELL, TX 79 65 74 54 80 / 70 60 30 10 5 CORSICANA, TX 81 66 76 55 78 / 70 60 50 10 5 TEMPLE, TX 84 66 79 55 79 / 70 50 50 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/82
Hazardous weather outlook, May 14, 3:30 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 AM CDT WED MAY 14 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 330 AM CDT WED MAY 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. HOWEVER...AN ISOLATED BRIEF TORNADO WILL BE POSSIBLE. OTHERWISE...ALL THUNDERSTORMS WILL BE CAPABLE OF CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY SOUTH OF A LINE FROM BRECKENRIDGE TO DENTON TO PARIS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY.
In the hours before
Special weather statement, May 14, 5:22 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 AM CDT WED MAY 14 2008
TXZ104-141045-
COLLIN TX-
522 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF MCKINNEY...MOVING NORTHEAST AT
22 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA AND MCKINNEY.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3340 9638 3333 9638 3333 9629 3319 9630
3317 9678 3339 9669
TIME...MOT...LOC 1022Z 238DEG 19KT 3334 9661Special weather statement, May 14, 6:18 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 AM CDT WED MAY 14 2008
TXZ145-146-141145-
NAVARRO TX-HILL TX-
618 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN HILL COUNTY
SOUTHWESTERN NAVARRO COUNTY
AT 618 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 37 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...BARRY...BLOOMING
GROVE...DAWSON AND HUBBARD.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3189 9702 3215 9666 3199 9637 3181 9666
3182 9668 3182 9674 3173 9692 3173 9693
TIME...MOT...LOC 1118Z 232DEG 32KT 3185 9680Special weather statement, May 14, 6:41 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT WED MAY 14 2008
TXZ146-141215-
NAVARRO TX-
641 AM CDT WED MAY 14 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
AT 641 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF MEXIA...MOVING NORTHEAST AT
37 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3182 9661 3182 9668 3204 9685 3230 9647
3197 9615 3189 9633 3187 9636 3180 9654
3181 9660
TIME...MOT...LOC 1141Z 244DEG 32KT 3188 9659
92Local storm report, May 14, 6:51 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 AM TSTM WND DMG 2 N SALADO 30.98N 97.52W
05/14/2008 BELL TX AMATEUR RADIO
TREES DOWN. DAMAGE TO HOTEL UNDER CONSTUCTION AT I-35
AND EXIT 286Local storm report, May 14, 7:04 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG BELTON 31.07N 97.46W
05/14/2008 BELL TX PUBLIC
RELAYED BY MEDIA...PUBLIC REPORTS DAMAGE TO HOUSE AND
TREES UPROOTED. NEAR INTERSECTION OF ARMSTRONG AND ELMER
KINGLocal storm report, May 14, 7:18 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CDT WED MAY 14 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG LITTLE RIVER-ACADEMY 30.99N 97.35W
05/14/2008 BELL TX BROADCAST MEDIA
MEDIA REPORTS 2 FOOT DIAMETER TREES SNAPPED IN HALF
ALONG HWY 95 IN LITTLE RIVER ACADAMY. NUMEROUS SIGNS AND
BILLBOARDS DOWN STRETCHING BACK TOWARDS SALADO.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:01 PM CDT | Areal Flood Advisory | FWD | Young | 119 min |
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Young | 53 min |
| May 13, 7:43 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 13, 7:44 PM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| May 13, 8:01 PM CDT | Special Weather Statement | FWD | Mills | 29 min |
| May 13, 8:29 PM CDT | Special Weather Statement | FWD | Jack | 31 min |
| May 13, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 29 min |
| May 13, 8:40 PM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| May 13, 8:52 PM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| May 13, 9:25 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| May 13, 9:26 PM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| May 13, 9:59 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 13, 10:15 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 30 min |
| May 13, 10:19 PM CDT | Special Weather Statement | FWD | Delta | 26 min |
| May 13, 10:43 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 32 min |
| May 13, 11:08 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 37 min |
| May 13, 11:10 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 35 min |
| May 13, 11:34 PM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| May 13, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 65 min |
| May 13, 11:49 PM CDT | Special Weather Statement | FWD | Bell | 26 min |
| May 13, 11:59 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell | 3 hr |
| May 14, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 49 min |
| May 14, 12:17 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 14, 12:22 AM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| May 14, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls | 2 hr |
| May 14, 1:05 AM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 14, 1:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 31 min |
| May 14, 1:21 AM CDT | Areal Flood Advisory | FWD | Hill | 114 min |
| May 14, 1:27 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 51 min |
| May 14, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 58 min |
| May 14, 2:45 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 30 min |
| May 14, 4:59 AM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton | 2 hr |
| May 14, 5:22 AM CDT | Special Weather Statement | FWD | Collin | 23 min |
| May 14, 5:49 AM CDT | Tornado Warning | FWD | Bell | 41 min |
| May 14, 6:18 AM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| May 14, 6:28 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 44 min |
| May 14, 6:35 AM CDT | Tornado Warning | FWD | Bell | 40 min |
| May 14, 6:41 AM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| May 14, 6:50 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 55 min |
| May 14, 7:09 AM CDT | Areal Flood Advisory | FWD | Bell | 2 hr |
| May 14, 7:18 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 117 min |
| May 14, 8:19 AM CDT | Areal Flood Advisory | FWD | Henderson | 3 hr |
| May 14, 8:58 AM CDT | Special Weather Statement | FWD | Anderson, Henderson | 32 min |
| May 14, 9:14 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| May 14, 9:34 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 116 min |
| May 14, 2:00 PM CDT | River Flood Warning | FWD | Collin | 6 hr |
| May 14, 6:35 PM CDT | Special Weather Statement | FWD | Lampasas, Mills | 25 min |
| May 14, 6:56 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.